Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 57, NWS Albuquerque, NM

May 9, 2017Guadalupe County, Torrance County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at May 9, 2017, 2:03 PM MDT for Guadalupe County, Torrance County, New Mexico. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2017, 2:03 PM MDT (20:03 UTC)
Expired
May 9, 2017, 3:00 PM MDT
In force
57 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Guadalupe County, NM, Torrance County, NM

The radar

The Cannon AFB radar (KFDX), 143 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 3:10 PM MDTHAIL 1.25Vaughn, NMBYRON MORTON REPORTED HAIL NEAR EXIT 252 ON I-40.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 11:15 AM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.1 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2017-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 566 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2017-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
566 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
1602 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

672 
WUUS55 KABQ 092003
SVRABQ
NMC019-057-092100-
/O.NEW.KABQ.SV.W.0057.170509T2003Z-170509T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
203 PM MDT TUE MAY 9 2017

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Southwestern Guadalupe County in east central New Mexico...
  East central Torrance County in central New Mexico...

* Until 300 PM MDT.

* At 203 PM MDT, a severe thunderstorm was located near Vaughn,
  moving north at 30 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Vaughn and Pintada. 

This includes Highway 285 between Mile Markers 195 and 204.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

&&

LAT...LON 3443 10510 3439 10525 3444 10535 3492 10536
      3492 10493
TIME...MOT...LOC 2003Z 186DEG 27KT 3456 10522 

HAIL...1.25IN
WIND...60MPH
 
$$

Guyer
2 follow-up statements
436 
WWUS55 KABQ 092012
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
212 PM MDT TUE MAY 9 2017

NMC019-057-092100-
/O.CON.KABQ.SV.W.0057.000000T0000Z-170509T2100Z/
Guadalupe-Torrance-
212 PM MDT TUE MAY 9 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR WEST CENTRAL GUADALUPE AND EAST CENTRAL TORRANCE COUNTIES...

At 211 PM MDT, a severe thunderstorm was located over Vaughn, moving
north at 30 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Vaughn and Pintada. 

This includes Highway 285 between Mile Markers 198 and 204.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3449 10512 3448 10524 3453 10535 3492 10536
      3492 10493
TIME...MOT...LOC 2011Z 186DEG 27KT 3460 10522 

HAIL...1.25IN
WIND...60MPH
 
$$

40
294 
WWUS55 KABQ 092025
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
225 PM MDT TUE MAY 9 2017

NMC019-057-092100-
/O.CON.KABQ.SV.W.0057.000000T0000Z-170509T2100Z/
Guadalupe-Torrance-
225 PM MDT TUE MAY 9 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR WEST CENTRAL GUADALUPE AND EAST CENTRAL TORRANCE COUNTIES...

At 225 PM MDT, a severe thunderstorm was located 7 miles north of
Vaughn, moving north at 30 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Vaughn and Pintada. 

This includes Highway 285 between Mile Markers 203 and 204.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 1000 PM MDT for east central
New Mexico.

LAT...LON 3456 10511 3459 10523 3466 10533 3492 10536
      3492 10493
TIME...MOT...LOC 2025Z 186DEG 27KT 3471 10521 

HAIL...1.25IN
WIND...60MPH
 
$$

40

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 11:57 AM MDT, 2 hours 6 minutes earlier.

Area forecast discussion, May 9, 11:57 AM MDT, 2 hours 6 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1157 AM MDT Tue May 9 2017

.AVIATION...
18Z TAF CYCLE
Thunderstorm activity over the north and central areas will continue
through today with severe thunderstorms likely. This activity will
spread onto the eastern plains this evening and through the night.
Meanwhile drier weather will prevail west of the central and south-
central mtns until tonight when the center of an upper low
approaches increasing precipitation chances along the continental
divide westward. Winds will stay gusty through the afternoon, and
will weaken overnight. MVFR/IFR low clouds across east-central and
northeast areas will develop early Wednesday morning in the wake of
overnight precipitation.

24

&&

.PREV DISCUSSION...341 AM MDT Tue May 9 2017...
.SYNOPSIS...
A vigorous low pressure system is slowly shifting east northeast
over the Gulf of California, and will continue to impact New Mexico
weather over the next couple of days as it slowly moves into the
state. Breezy south southeast winds are expected today with
increased moisture having invaded the eastern half of the state
overnight. As the aforementioned low pressure system slowly enters
southern Arizona, areas of precipitation develop ahead of the system
into New Mexico today. There is potential for some strong to severe
thunderstorms, over central to eastern New Mexico today, but the
threat will be highest over the eastern plains of the state. Large
hail, gusty downburst winds, and brief heavy downpours will be the
primary threats with these stronger storms, but tornadic activity is
also possible. Scattered storms will still impact western New Mexico,
but overall precipitation amounts are expected to be lighter today.
Temperature readings will run below average today, due to increased
moisture, clouds, and precipitation. On Wednesday the low pressure
system will cross into New Mexico, keeping increased cloud cover,
periodic showers and thunderstorms, and cooler temperatures in the
forecast. Temperatures are then expected to warm back to normal by
this weekend with mostly drier conditions taking shape.

&&

.DISCUSSION...
Active pattern is on tap for today and Wednesday as the Baja low
inches toward southern AZ late this afternoon and gradually tracks
northeast into NM tomorrow. Shower and thunderstorm activity has
lasted into the early morning hours, although turning much more
elevated and sparse compared to yesterday afternoon/evening. Ahead of
the low, the flow aloft is beginning to turn more diffluent with some
healthy divergence also expected to develop over northeast NM late
today as the speed max orients itself on the southeastern periphery
of the low.

The introduction of stronger large scale ascent will be complemented
today by deepening boundary layer moisture over central to eastern
NM due to advection in east southeasterly surface flow. While some
central zones will see the higher dewpoints/moisture mix back east
this afternoon, there should be sufficient moisture and instability
for scattered to numerous storms over north central NM, including the
Jemez and Tusas/San Juans. The east southeasterly surface flow will
turn more south southeasterly this afternoon, but along and just east
of the central mountain chain, sufficient veering with height is
expected amongst wind profiles. This will feed storms with ample 0-6
km bulk shear, as much as 40-60 kt in some northeastern locations,
and also decent 0-3 km helicity values, perhaps enough for a few
isolated tornadoes. Have kept severe wording in forecast today over
many central to eastern zones, and the damaging thunderstorm wind
threat might even sneak into some northwestern zones today.

An active overnight period could shape up for the eastern plains too,
with the severe threat continuing. NAM model indicates nocturnal
convection, perhaps in a quasi-linear orientation, continuing with
locally heavy rainfall a possibility.

Into Wednesday, the low will come into NM with the 00Z NAM indicating
a track slightly farther south than yesterday's run, and also south
of today's GFS and European counterpart runs. Precipitable water
values are not all that high, but still scattered to numerous storm
coverage is expected. Some drying associated with the top-down mixing
of a dry slot could limit storm coverage in the southeastern quadrant
of the forecast area Wednesday afternoon. Steep lapse rates will
persist in the northeastern plains, and this coupled with the
placement of the surface low there could keep sufficient
shear/instability for a continued, albeit lower-topped, severe
threat.

The upper low will migrate into the OK/TX panhandles Wednesday night,
having filled in and weakened considerably. The focus for
precipitation Wednesday night and Thursday morning will shift to the
north central to northeastern zones of NM. With 700 mb temperatures
hovering around 0 to -1 C, a few to several inches of snow at and
above 10,000 feet is expected between now and Thursday morning.
Temperatures will actually rise several degrees Thursday, but will
still fall short of seasonal averages in the central to eastern
zones.

A surface front on the back side of the low is expected to spill
into the plains of NM Thursday, eventually sliding into the Rio
Grande valley and toward the continental divide by Friday morning.
This will not alter temperatures too much, but it could offer a
gap/canyon wind for favored central locales. Any precipitation
chances of Friday would be low compared to previous days, however
some upslope and possible weak surface/moisture convergence could
yield some showers/storms over the northern mountains of NM.

Into Saturday, an upper ridge over the central to southern plains of
the U.S. will remain intact while south southwesterly flow prevails
in NM. Deep boundary layer mixing could yield some weak and high-
based convection Saturday, most likely in the form of virga over the
western and northern high terrain.

Thereafter southwesterly flow aloft looks to be the takeaway signal
over NM until the middle of next week when another deep low is
forecast to approach closer to NM.

52

&&

.FIRE WEATHER...
Another round of showers and thunderstorms will develop this aftn
along and east of the central mtn chain as Gulf moisture continues
surging northward. Some Gulf moisture will seep west of the mtn
chain allowing storm coverage to expand into portions of north-
western NM. Again, strong to severe storms will favor eastern and
northern NM where heavy rainfall, frequent cloud to ground lighting
and gusty and erratic winds will occur.

A mid level dry slot surging northward over the SW mtns, through the
middle RGV into portions of the Cont-DVD will develop a mixture of
wet and dry thunderstorm over the area. Greater chances for wetting
showers for those areas will be this evening as Pacific moisture
follows the upper low as it moves into western NM tonight.

More shower and thunderstorm activity will persist Wed as the
Pacific low crosses NM before exiting into northern TX Wed night
into Thurs. Most shower activity will shift north-ward along and
north of the I-40 corridor. Cooler and wetter conditons, with snow
chances across northern and western mtn peaks, will prevail Wed and
Thurs from wrap around energy associated with the exiting upper low.
The exiting low will also develop a back door cold front that will
sweep down the eastern plains Wed evening through Thurs, keeping
temperatures below normal and developing more shower chances across
northern NM.

Upper level ridging will build over the state Fri and Sat, allowing
the return of warmer and mostly drier conditions into early next
week. Some residual moisture will linger across the mtns before
drying out next week. Drier and warmer conditons will be followed by
increasing SW breezes which will lead to possible fire weather
concerns Sun-Wed.

32

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, May 9, 4:49 AM MDT, 9 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
449 AM MDT Tue May 9 2017

NMZ501>540-101100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
449 AM MDT Tue May 9 2017

This hazardous weather outlook is for portions of northern and
central New Mexico.

.DAY ONE...Today and Tonight

Strong to severe thunderstorms are expected today in portions of
northwestern, central, and eastern New Mexico. In northwestern New
Mexico, damaging wind gusts are expected to be the primary threat,
while central and eastern areas of the state will also have the
potential for heavy downpours and large hail. A couple of isolated
tornadoes cannot be ruled out in central to eastern New Mexico.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Some strong to perhaps severe thunderstorms will be possible on
Wednesday, mainly in northeastern New Mexico.

In addition a few to several inches of high elevation snowfall will
be possible on the highest peaks above 10,000 feet Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any severe weather through the
National Weather Service Albuquerque web site at weather.gov/abq or
by calling 1.888.386.7637. You can also submit storm reports and
photos on our Facebook page or via Twitter using the hashtag nmwx.

52

In the hours before

Local storm report, May 9, 1:17 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
117 PM MDT TUE MAY 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TORNADO          7 NE ANCHO              34.00N 105.64W
05/09/2017                   LINCOLN            NM   STORM CHASER

&&

EVENT NUMBER ABQ1701902

GUYER
Local storm report, May 9, 1:20 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
120 PM MDT TUE MAY 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 PM     TORNADO          CLINES CORNERS          35.01N 105.67W
05/09/2017                   TORRANCE           NM   NMDOT

            BRIEF TORNADO REPORTED NW OF CLINES CORNERS DOT

&&

EVENT NUMBER ABQ1701903

FONTENOT
Local storm report, May 9, 1:24 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
124 PM MDT TUE MAY 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 PM     HAIL             TURLEY                  36.75N 107.76W
05/09/2017  E1.00 INCH       SAN JUAN           NM   EMERGENCY MNGR

            NICKEL TO QUARTER SIZE HAIL 3 INCHES DEEP.

&&

EVENT NUMBER ABQ1701904

KJ
Special weather statement, May 9, 1:29 PM MDT, 34 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
129 PM MDT TUE MAY 9 2017

NMZ512-514-515-092000-
West Slopes Sangre de Cristo Mountains-East Slopes Sangre de Cristo
Mountains-Southern Sangre de Cristos above 9500 feet-
129 PM MDT TUE MAY 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SAN MIGUEL AND EAST
CENTRAL SANTA FE COUNTIES UNTIL 200 PM MDT...

At 128 PM MDT, Doppler radar was tracking a strong thunderstorm over
Pecos, or 17 miles east of Santa Fe, moving north at 35 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Pecos, Tererro, Upper Colonias, Cowles, Rociada, Lower Colonias and
Glorieta.

This includes Interstate 25 between Mile Markers 303 and 306.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

A severe thunderstorm watch remains in effect until 600 PM MDT for
north central and northeastern New Mexico.

LAT...LON 3551 10560 3552 10572 3586 10576 3584 10536
TIME...MOT...LOC 1928Z 196DEG 17KT 3559 10566

KJ
Local storm report, May 9, 1:42 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
142 PM MDT TUE MAY 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             PECOS                   35.58N 105.68W
05/09/2017  E1.00 INCH       SAN MIGUEL         NM   PARK/FOREST SRVC

            1 INCH HAIL LASTED FROM 130 PM TO 138 PM MDT.

&&

EVENT NUMBER ABQ1701905

CHJ
Local storm report, May 9, 1:44 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
144 PM MDT TUE MAY 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     TORNADO          8 NNE NOGAL             33.66N 105.65W
05/09/2017                   LINCOLN            NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1701906

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 6:01 PM MDTTornado WarningABQQuay14 min
May 8, 6:14 PM MDTSevere Thunderstorm WarningABQQuay46 min
May 8, 6:16 PM MDTTornado WarningABQQuay29 min
May 8, 6:19 PM MDTTornado WarningABQHarding26 min
May 8, 6:34 PM MDTSpecial Weather StatementABQChaves26 min
May 8, 6:45 PM MDTSevere Thunderstorm WarningABQChaves31 min
May 8, 6:59 PM MDTSevere Thunderstorm WarningABQQuay46 min
May 8, 7:15 PM MDTSpecial Weather StatementABQChaves30 min
May 8, 7:28 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe47 min
May 8, 7:29 PM MDTAreal Flood AdvisoryABQQuay2 hr
May 8, 7:45 PM MDTSevere Thunderstorm WarningABQQuay45 min
May 8, 8:14 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe, Quay46 min
May 8, 8:23 PM MDTTornado WarningABQGuadalupe, Quay21 min
May 8, 8:49 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe116 min
May 8, 8:57 PM MDTSpecial Weather StatementABQGuadalupe48 min
May 8, 9:56 PM MDTSpecial Weather StatementABQSan Miguel64 min
May 8, 10:01 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel44 min
May 8, 10:45 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel45 min
May 8, 10:49 PM MDTSpecial Weather StatementABQMora26 min
May 9, 12:58 AM MDTSpecial Weather StatementABQLos Alamos32 min
May 9, 7:26 AM MDTSpecial Weather StatementABQSan Juan34 min
May 9, 9:28 AM MDTSpecial Weather StatementABQSandoval32 min
May 9, 9:49 AM MDTAreal Flood AdvisoryABQSandoval116 min
May 9, 9:52 AM MDTRiver Flood WarningABQRio Arriba24 hr
May 9, 10:14 AM MDTSpecial Weather StatementABQSandoval61 min
May 9, 10:27 AM MDTSpecial Weather StatementABQBernalillo48 min
May 9, 10:38 AM MDTAreal Flood AdvisoryABQBernalillo, Sandoval, Santa Fe112 min
May 9, 10:49 AM MDTSevere Thunderstorm WarningABQLincoln, Torrance41 min
May 9, 10:49 AM MDTSevere Thunderstorm WarningABQSandoval, Santa Fe41 min
May 9, 10:53 AM MDTSpecial Weather StatementABQRio Arriba67 min
May 9, 10:56 AM MDTSevere Thunderstorm WarningABQSanta Fe, Torrance49 min
May 9, 11:03 AM MDTSevere Thunderstorm WarningABQBernalillo, Torrance23 min
May 9, 11:07 AM MDTSevere Thunderstorm WarningABQRio Arriba38 min
May 9, 11:10 AM MDTSpecial Weather StatementABQSan Juan65 min
May 9, 11:16 AM MDTAreal Flood AdvisoryABQBernalillo, Torrance119 min
May 9, 11:29 AM MDTSevere Thunderstorm WarningABQTorrance51 min
May 9, 11:30 AM MDTSevere Thunderstorm WarningABQSandoval, Santa Fe45 min
May 9, 11:32 AM MDTSevere Thunderstorm WarningABQLos Alamos, Sandoval, Santa Fe43 min
May 9, 11:41 AM MDTAreal Flood AdvisoryABQSandoval109 min
May 9, 11:48 AM MDTSevere Thunderstorm WarningABQRio Arriba43 min
May 9, 11:51 AM MDTSpecial Weather StatementABQSanta Fe54 min
May 9, 12:03 PM MDTSpecial Weather StatementABQBernalillo57 min
May 9, 12:13 PM MDTSevere Thunderstorm WarningABQLos Alamos, Sandoval, Santa Fe62 min
May 9, 12:18 PM MDTSevere Thunderstorm WarningABQTorrance57 min
May 9, 12:19 PM MDTAreal Flood AdvisoryABQLincoln, Torrance116 min
May 9, 12:26 PM MDTSpecial Weather StatementABQ34 min
May 9, 12:29 PM MDTSpecial Weather StatementABQSan Juan61 min
May 9, 12:31 PM MDTSpecial Weather StatementABQLincoln14 min
May 9, 12:34 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe, Torrance29 min
May 9, 12:40 PM MDTSpecial Weather StatementABQSanta Fe50 min
May 9, 12:44 PM MDTAreal Flood AdvisoryABQSan Juan2 hr
May 9, 12:44 PM MDTSevere Thunderstorm WarningABQSan Juan49 min
May 9, 12:44 PM MDTSevere Thunderstorm WarningABQLincoln61 min
May 9, 12:55 PM MDTTornado WarningABQLincoln35 min
May 9, 12:59 PM MDTTornado WarningABQRio Arriba, Santa Fe31 min
May 9, 1:13 PM MDTTornado WarningABQSan Miguel, Torrance13 min
May 9, 1:17 PM MDTSevere Thunderstorm WarningABQLos Alamos, Sandoval, Santa Fe43 min
May 9, 1:20 PM MDTSevere Thunderstorm WarningABQRio Arriba, Taos27 min
May 9, 1:29 PM MDTSpecial Weather StatementABQSanta Fe31 min
May 9, 1:40 PM MDTSevere Thunderstorm WarningABQSan Miguel, Torrance65 min
May 9, 1:42 PM MDTSevere Thunderstorm WarningABQMora, Rio Arriba, San Miguel32 min
May 9, 1:48 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance39 min
May 9, 1:57 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel63 min
May 9, 2:05 PM MDTSevere Thunderstorm WarningABQGuadalupe, Lincoln, Torrance25 min
May 9, 2:17 PM MDTSpecial Weather StatementABQChaves28 min
May 9, 2:18 PM MDTSevere Thunderstorm WarningABQSan Miguel, Torrance27 min
May 9, 2:24 PM MDTSevere Thunderstorm WarningABQChaves55 min
May 9, 2:28 PM MDTTornado WarningABQSan Miguel32 min
May 9, 2:32 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel, Torrance118 min
May 9, 2:35 PM MDTTornado WarningABQGuadalupe, Torrance25 min
May 9, 2:44 PM MDTSevere Thunderstorm WarningABQColfax44 min
May 9, 2:51 PM MDTTornado WarningABQSan Miguel24 min
May 9, 2:58 PM MDTTornado WarningABQGuadalupe32 min
May 9, 3:02 PM MDTSpecial Weather StatementABQGuadalupe43 min
May 9, 3:05 PM MDTSevere Thunderstorm WarningABQMora, San Miguel40 min
May 9, 3:16 PM MDTSpecial Weather StatementABQMora44 min
May 9, 3:16 PM MDTSevere Thunderstorm WarningABQChaves44 min
May 9, 3:23 PM MDTSpecial Weather StatementABQDe Baca37 min
May 9, 3:24 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel51 min
May 9, 3:30 PM MDTSpecial Weather StatementABQSandoval45 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.